Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Quad Cities, IA

June 22, 2015Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2015, 7:59 PM CDT for Clark County, Scotland County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 7:59 PM CDT (00:59 UTC)
Expired
Jun 23, 2015, 12:00 AM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:00 PM CDTFLASH FLOOD2 E Brock, MOEVIDENCE OF WATER WELL OUT OF CREEK BANKS IN LOW-LYING AREA ALONG COUNTY ROAD H.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
5.7
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WGUS53 KDVN 230059
FFWDVN
MOC045-199-230500-
/O.NEW.KDVN.FF.W.0011.150623T0059Z-150623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL MIDNIGHT CDT
            
* AT 757 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN 
  HAVE ALREADY FALLEN ACROSS PORTIONS OF THE WARNING AREA. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KAHOKA...MEMPHIS...WAYLAND...WYACONDA...ALEXANDRIA...RUTLEDGE...
  LURAY...SOUTH GORIN...GRANGER...ST. FRANCISVILLE...GREENSBURG...
  CRAWFORD...WINCHESTER...REVERE...ARBELA...AZEN...MEMPHIS MEMORIAL
  AIRPORT...BIBLE GROVE...INDIAN HILLS CONSERVATION AREA AND
  CHAMBERSBURG.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4059 9235 4061 9173 4055 9168 4054 9162
      4051 9162 4047 9158 4046 9152 4041 9153
      4037 9144 4034 9147 4025 9149 4026 9195
      4030 9195 4030 9235

$$

12
2 follow-up statements
504 
WGUS73 KDVN 230201
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT MON JUN 22 2015

MOC045-199-230500-
/O.CON.KDVN.FF.W.0011.000000T0000Z-150623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTLAND MO-CLARK MO-
901 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SCOTLAND AND CLARK COUNTIES...

AT 855 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE SOUTHERN PORTIONS OF THE WARNED AREA. 1 TO 3 
INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE WARNED 
AREA. FLASH FLOODING IS EITHER OCCURRING OR EXPECTED TO BEGIN 
SHORTLY. PEOPLE WITH INTERESTS ALONG THE FABIUS AND WYACONDA CREEK 
SYSTEMS...AS WELL AS THE FOX RIVER WILL WANT TO MONITOR FOR RISING 
WATER LEVELS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KAHOKA...MEMPHIS...ST. FRANCISVILLE...WAYLAND...WYACONDA...
ALEXANDRIA...GREENSBURG...SOUTH GORIN...RUTLEDGE...LURAY...GRANGER...
MEDILL...NEEPER...ANTIOCH...CLARK CITY...MEMPHIS MEMORIAL AIRPORT...
HITT...BROCK...ANSON...FROST ISLAND CONSERVATION AREA...ST.
PATRICK...WINCHESTER...CRAWFORD...KILWINNING...FAIRMONT...GREGORY
LANDING...BIBLE GROVE...INDIAN HILLS CONSERVATION AREA...SPILLMAN
MOUND AND REVERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4059 9235 4061 9173 4055 9168 4054 9162
      4051 9162 4047 9158 4046 9152 4041 9153
      4037 9144 4034 9147 4025 9149 4026 9195
      4030 9195 4030 9235

$$

12
425 
WGUS73 KDVN 230305
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CDT MON JUN 22 2015

MOC045-199-230315-
/O.CAN.KDVN.FF.W.0011.000000T0000Z-150623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTLAND MO-CLARK MO-
1005 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING FOR SCOTLAND AND CLARK COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4059 9235 4061 9173 4055 9168 4054 9162
      4051 9162 4047 9158 4046 9152 4041 9153
      4037 9144 4034 9147 4025 9149 4026 9195
      4030 9195 4030 9235

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:45 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 22, 6:45 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 644 PM CDT MON JUN 22 2015

VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST
AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND
OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER
NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S
TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO
THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE
AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES
IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO
FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC
SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR
TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM
CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY
WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST
BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST
LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS
IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z.

THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND
WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS
EVENING AND THE FORECAST REMAINS ON TRACK.

&&

.SYNOPSIS...
ISSUED AT 355 PM CDT MON JUN 22 2015

BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR
FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY
NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED
AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN
THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED
ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE
TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE
LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES.

LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW
IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE
IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD
AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED.
THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO
LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER
BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES
TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES
INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS
ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE
THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY
MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT.

3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR
NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO
ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT
GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK
SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG
850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY
2 INCHES.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET
ON TUESDAY.

TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION
ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL
END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE
CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR
INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG
HIGHWAY 20 TO THE UPPER 60S FAR SOUTH.

TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY
WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH
WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON
HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH
MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND.

TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM
FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON
WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL
FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE
CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S
TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S
NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP
SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A
CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY
WEATHER BY FRIDAY.

THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE
TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S
TO NEAR 80 WITH LOWS AROUND 60.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 644 PM CDT MON JUN 22 2015

THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A
COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE
GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND
DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY
CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS
THROUGH TUESDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...SHEETS
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 PM CDT MON JUN 22 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1204 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN
ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING.

A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE
FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH
SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM
AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO
THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL
BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT
THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY
RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL
APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE
PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 22, 7:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
719 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          NW EDGINGTON            41.38N 90.77W
06/22/2015                   ROCK ISLAND        IL   TRAINED SPOTTER

            TORNADO ON THE GROUND MOVING EAST WITH DEBRIS.

&&

GROSS
Local storm report, Jun 22, 7:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HEAVY RAIN       1 WNW MORRISON          41.81N 89.98W
06/22/2015  M1.10 INCH       WHITESIDE          IL   TRAINED SPOTTER

            STILL RAINING

&&

KM
Local storm report, Jun 22, 7:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     KILWINNING              40.51N 92.34W
06/22/2015  E70.00 MPH       SCOTLAND           MO   LAW ENFORCEMENT

0732 PM     FUNNEL CLOUD     N ARBELA                40.46N 92.02W
06/22/2015                   SCOTLAND           MO   LAW ENFORCEMENT

&&

GROSS
Special weather statement, Jun 22, 7:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 PM CDT MON JUN 22 2015

IAZ098-099-ILZ034-MOZ009-010-230330-
VAN BUREN-LEE-HANCOCK-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...KEOSAUQUA....FORT MADISON...CARTHAGE...
MEMPHIS...KAHOKA
742 PM CDT MON JUN 22 2015

...HEAVY RAIN PRODUCING THUNDERSTORMS...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING THAT VERY
HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE AREA FROM THE WEST THROUGH 930 PM CDT. OVER AN INCH OF RAIN
HAD ALREADY FALLEN DURING THE PAST HOUR AND A HALF ACROSS WESTERN
VAN BUREN COUNTY IN SOUTHEASTERN IOWA...AND NORTHWESTERN SCOTLAND
COUNTY IN MISSOURI. THESE THUNDERSTORMS MAY PRODUCE ANOTHER 1 TO 2
INCHES OF RAIN IN THE AFFECTED AREAS THROUGH 930 PM CDT. THIS
KIND OF RAIN WILL PRODUCE PONDING OF WATER ON ROADS...SWOLLEN
DRAINAGE DITCHES AND STREAMS TO BECOME BANKFULL. PEOPLE WITH
INTERESTS ALONG THE FABIUS...WYACONDA...AND BIG INDIAN CREEKS...
AS WELL AS THE FOX RIVER WILL WANT TO MONITOR FOR RISING WATER
LEVELS.

IF YOU OBSERVER RISING WATER...MOVE TO HIGHER GROUND.  STAY AWAY
OR BE SWEPT AWAY. STREAM BANKS AND CULVERTS CAN BECOME UNSTABLE
AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

12
Local storm report, Jun 22, 7:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     ROUND GROVE             41.78N 89.87W
06/22/2015                   WHITESIDE          IL   LAW ENFORCEMENT

            LOTS OF TREE DAMAGE REPORTED FROM MORRISON TO STERLING IN
            NORTHERN WHITESIDE COUNTY...TIME ESTIMATED FROM RADAR.

0730 PM     FLASH FLOOD      2 E COLETA              41.91N 89.76W
06/22/2015                   WHITESIDE          IL   LAW ENFORCEMENT

            WATER OVER ROADS NEAR HICKORY HILLS AND COVELL ROAD.

&&

GROSS
Local storm report, Jun 22, 7:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
754 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
06/22/2015  M1.50 INCH       VAN BUREN          IA   TRAINED SPOTTER

            SINCE 7 PM, RAINFALL OF 1.5 INCHES

&&

KM

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:07 PM CDTTornado WarningDVNScotland53 min
Jun 22, 7:42 PM CDTSevere Thunderstorm WarningDVNClark, Scotland33 min
Jun 22, 8:15 PM CDTSevere Thunderstorm WarningDVNClark30 min
Jun 23, 3:39 PM CDTFlash Flood WatchDVNClark, Scotland42 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.